Ciprofloxacin-induced erythema multiforme - Journal of Pharm
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Ciprofloxacin is one of the most commonly used antibacterial agents with relatively few side effects. Serious adverse reactions reported with ciprofloxacin are rare with an incidence of 0.6%. One of the side effects of ciprofloxacin is erythema multiforme (EM). EM is an acute, self -limiting mucocutaneous hypersensitivity syndrome. It exhibits a diverse etiology, often recurs, has unusual clinical features and is of uncertain etiopathogenesis. It usually exhibits a distinctive skin or mucosal lesions that are characterized by combination of bullae, papules, macules or ulcers. It is most probably an immunologically mediated process. With the use of ciprofloxacin becoming more and more widespread, fatal complications of ciprofloxacin should be borne in mind. This article present a case of ciprofloxacin induced erythema multiforme in 40-year-old woman...

http://bit.ly/2zPJrOq
H●●●●●●●●h S●●●●●●●●●●●y and 6 others like this
Like
Comment
Share
Dr. V●●●●●●●h H●●●●r
Dr. V●●●●●●●h H●●●●r Dentistry
Gd job
Oct 31, 2017Like